# SDR IPXA3579553

- Difficulty date: July 25, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY HAS EIGHT BULBS INOPERTIVE.  REPLACED BULBS IAW AMM 33-51-01-2.
